advertisement
Question
Posted by: Megan | 2004/01/27

Cysts

Ive been put on clomid by a gynae. Two months still nothing. I have very irregular periods. So I went to the other gynae who checked everything. He said that I have cysts on both my ovaries. I was supposed to get the results but had deliveries therefore postponed my appointment. What causes cysts? Im concerned because im afraid this will make things difficult to conceive.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should find out whetehr you have polycystic ovarian syndrome (PCOS) or just a small cyst, as these are two different things with different implications.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement